Duoflam 400mg/500mg Tablet

36.3000

Out of stock

Manufacturer: Maneesh Pharmaceuticals Ltd Salt Compositions: Ibuprofen (400mg) + Paracetamol (500mg)
Quantity: 15 tablets in 1 strip
Storage: Store below 30°C

Description

Be the first to review “Duoflam 400mg/500mg Tablet”